# SDR QXEA200701275

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,887 hours, 33,029 cycles
- Engine: Pwa PW123D
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2184 ECU MANUAL CAUTION LIGHT.  MAINTENANCE CYCLED BETA LOCKOUT CIRCUIT BREAKER.  MANUAL LIGHT EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
